Thank you so much for this forum and for taking my question!
I am a 26 y/o female, exercise regularly. Past hx of psvt, had an ablation in 98. Since that time I have a resting pulse of 90-120, and hypotension ranging from 76/30-90/60. Before the meds I was having syncope 2-3 times a week when standing for long periods of time (I am a nurse and on my feet all day). I take proamatine 5mg every 4 hours while awake. I also take atenolol 25mg prn when my heart rate is over 120. The atenolol does not seem to help much, and I am still having presyncope symptoms on the proamatine. -Is there other hypotension meds that you know of that could help? I also have asthma which has been much worse the last few months. The albuterol sends my pulse sometimes above 160. - Should I worry about this heart rate when it is caused by the albuterol? -Can atenolol make asthma worse at this dose?
Also, I have had pvc/pac since the ablation, I am used to them. For the past two nights I have been woken up by what feels like a fluttering with some chest pain. It felt like my heart wasn't beating then about 6 seconds later it felt like all 4 chambers tried to beat at once. It did that twice and then went into a normal rythm. It sounds very strange but I don't know how else to describe it. - Does this sound like normal pvc/pac or do you think I should get it checked out? I only see my cardiologist every 6 months and don't know if I should see him earlier because if this. Any advice you can give would be appreciated! Thanks again!
thanks for the post. Im sorry to hear what a rough time your having.
I remeber your last post. With the blood pressure and heart rate fluctuations, it really sounds like you have some type of dysautonomia. There are no great medications for this condition, and successful treatment relies more on a combination of medications and lifestyle changes. I would seriously consider seeking an opinion in a center that specializes in this condition.
dprissy89 Frist I am 44 years old and when i frist found out that i had hypotension I went to the doctor and my blood persure was down so much that he send me to an other docter but my blood perusre is sometimes like 98/60 and sometimes 70/54 but then sometimes it gets back up like 117/80 or higher but what i want to know is why he had me to have a heart ulta sound and my neck have an ulta sound on it to and what to expect from the test if they are bad news that you
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.